# SDR YENA20120126422

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 16,579 hours, 10,131 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Line
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1211 BOS-BUF, AIR RETURN TO BOS DUE TO A BLEED 1 OVERPRESSURE ON EICAS IMMEDIATELY AFTER TAKEOFF.  CREW COMPLIED WITH QRH PROCEDURES AND ISOLATED THE BLEED.  THE TECHNICIAN ON T/S FOUND NR 1 BLEED OVERPRESSURE SWITCH MUSCLE LINE DISCONNECTED.  RE-INSTALLED MUSCLE LINE PER FIM 36-14-00-810-808-A00.
